# SDR F3LA2014061601042

- Difficulty date: June 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 34,905 hours, 17,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5878
- Condition: Inoperative
- Location: Cabin
- Part time: 32,358 hours, 17,955 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER POWER SUPPLY UNIT INOPERATIVE 10WL.  R & R L1 DOOR EMER POWER SUPPLY UNIT.  OPERATIONS CHECKED GOOD IAW AMM 33-51-38 PB 401.
